MathSciNet Relay Station
MathSciNet bibliographic data
MR289280 02.50 (20.00)
Macintyre, Angus On $\omega \sb{1}$-categorical theories of abelian groups. Fund. Math. 70 1971 no. 3, 253–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement